# SDR SWIA2025120200903

- Difficulty date: September 3, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5700 · Wing Structure
- Part: Guide
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI AUDIT OF 2C TASK CARD 57-690-304, FOUND THE LT SIDE ROLLER GUIDE IS SHOWING SIGNS OF WEAR.  COMPLIED WITH THE REPAIR OF THE LT SIDE ROLLER GUIDE IAW REO 690-57-51-467, REV -.  OPS CHECK GOOD.
